Cancer Home > Onsolis Abuse
The Dangers of Onsolis AbuseThere are many dangers associated with abusing narcotic medications, including Onsolis. Using too much of this drug can be physically dangerous. Large doses can cause breathing problems, extreme sedation, coma, and even death, especially in people who are not used to the medication. Even what seems like a small Onsolis dosage may be dangerous to someone who is not used to taking the medication.
In addition, the emotional and social consequences of abuse can be devastating. Relationships and careers can be destroyed, and years of hard work can be ruined in a short time. Abuse can also affect society through violence, drug-related crimes, and car accidents.
Who Is at Risk for Abusing Onsolis?Drug abuse can happen to anyone. However, not everyone who uses the medication will abuse it. Unfortunately, it is difficult to know beforehand who will develop a problem and who will not.
Some people, however, have an increased risk for narcotic abuse. This includes people with a personal or family history of addiction or drug or alcohol abuse, and people with mental health problems, such as depression and bipolar disorder.